Why Would Linzess Cause Weight Loss

Updated
Bdown Says:

I have been on linzess for 2 months. I have lost 8 pounds (last time I checked). I'm a heavy female. Suffered with constipation my whole life. Is this a normal thing to happen while taking linzess? Now I'm getting a squishy flabby belly.

2 Replies

Earliest Newest Votes
1
Verwon Says:

Yes, that can be normal, on top of the fact that the FDA lists it as possibly causing diarrhea and dehydration, as side effects, it is also know to cause a decrease in appetite, in some people that take it.

Are you making sure to get lots of exercise? That can help with the belly issues.

Are you on any other medications?

Was this helpful? 2
2
MargR Says:

Re: Verwon (# 1) Expand Referenced Message

If you keep losing weight the belly fat with also keep coming off. I did not lose belly fat until after I lost 10 pounds. I only need to lose five more pounds to get down to 139 for my particular height and weight.

Was this helpful? 0

More Discussions:

linzess causes weight gain

I am the same. I have lost 85 lbs over the last 1 year. I have gastroparesis. After 120 days on linzess I am up 15 lbs. ...

9 REPLIES
linzess weight loss

how long does it take to work ## Hello, Oscar! How are you? Linzess is not actually intended to be used for weight loss,...

9 REPLIES
linzess prescribed to help with weight loss

Hi! My Dr. Gave me linzess to help with weight loss. HOWEVER, I am reading all the posts about horrible weight gain, I a...

24 REPLIES
Linzess or other Drugs blocking weight loss

I eat very clean, rarely at restaurants. I have been on Linzess (Lazy bowels) for years, been on synthroid (subclinical ...

2 REPLIES
can xarelto cause weight loss

I have been taking xarelto for 5 months and have lost 28 pounds without any change in diet. It's not a bad thing as ...

8 REPLIES
Linzess weight gain

I was just prescribed Linzess for my IBS. I am wondering if others on this medicine have experienced wieght gain? ## Act...

102 REPLIES
Linzess / Weight Gain and Other Meds Questions

I take thyroid meds and Migraine Meds....How do I ensure that the Linzess isn't "getting rid of" these meds ...

5 REPLIES
Linzess and weight gain

Type 1 diabetic, hypothyroidism, high blood pressure, allergies, glaucoma and constipation. What else? Taking Linzess. D...

1 REPLY
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem

I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over...

3 REPLIES
WHAT CAUSES WEIGHT GAIN IN LYRICA

I HAVE GAINED 27 POUNDS IN 3 MONTHS. WHAT CAN I DO OTHER THAN STOP TAKING LYRICA? SHOULD I QUIT OR LOWER THE DOSAGE? I T...

152 REPLIES